Sober from Tramadol and Xanax, daily check in for motivation

sobriety

#1

Hi everyone, I am clean 6 days from Tramadol (15-1700mg)/day plus Xanax(4-6mg)/day plus some codeine.
Its been a living hell so far specially in nights. I am diagnosed with rls to top it plus I have slipped disk (l1+l2) for which I wlas prescribed Trams. I am having. 25mg pramipexole at night for rls, its helping a bit.
I am getting better slowly, exercising a little, having tens therapy for my low back pains. It is helping with the pain.
I need your help to stay motivated and i need to talk. I took a break from work, so i can focus on myself and i will comeback here often to check messages.
Going through extreme relationship crisis as well, my gf lost the faith completely on me after may be one thousand failed interventions.
But this time, i am desperate. I lost a lot of things for this stupid addiction.
Thanks in advance.


#2

You will beat this. But, it’s got to be for you, not for anyone else or anything else. Lots of self reflection is needed here. We’re all behind you!


#3

Thanks a lot. I am happy after a long time inspite of extremely uncomfortable cstate I am in. Finally doing something for myself and slowly getting better.


#4

Hello there friend! Xanax and Klonopin were a huge part of my addiction as well. It’s a rough road but definately achievable. I’m at work right now so can’t write much but I wanted to at least reach out. I’m around if you need anything.


#5

Thanks a lot man. It is midnight 2.31 here and I just can’t sleep. My rls is troubling me most at night and at times I am feeling that I am loosing my mind. My whole body is cramping like crazy but tbh I am not experiencing alprazolam withdrawals much(except few short term intense suicidal thoughts)
Tens therapy is helping me a lot to manage low back pain.
Listening to music really helps me a lot in daytime, not so much at night sadly.


#6

Finally slept for 4 hours. Reward of completing one week may be, hahaha. Feeling better.


#7

Your doing it, its tough but worth it. Soon you should start to feel a little better. For me, I was miserable on my DOC knowing as long as I was taking the pills it would only get worse, no exceptions, no chance of getting better.

If I quit, there was hope. Something I have not had in years. Your closer to hope than you were 6 days ago. So keep pushing through.


#8

Are you on a Librium taper or anything like that? The benzos were the absolute hardest part for me. I was detoxing off alcohol too when I came off them. I had most of the same symptoms from the benzo withdrawal. The thoughts, the restlessness, the sleep. Mine wasn’t just restless legs, it was my whole body. And I had tremors that bordered on convulsions. Making it through that is the number one reason I have not relapsed and hopefully never will.


#9

Thank you. It is not that bad tho, in daytime. It all starts from late evening. And after having meals I feel awful as well.
I feel great when I can write down and share with other. This app is amazing. So many great people, topics, discussions.
I feel good bout things like I am not running everywhere to get scripts and not exhausting all my money to get those trams, xanax and codeines. It’s a feeling of relief, after so many years of slavery. I worked hard, earned good money and reputation only to blow everything outta window. Nahh, will bite the bullet this time, enough.
Thanks for replying and motivating me. I surely need it, time to time.


#10

I know that feeling. I used to have panic attacks while waiting to see my psychiatrist and then driving to the pharmacy because I thought something would go wrong and I couldn’t get my script. And then for a few days I would feel happy to know I had them and then I’d get panicky because I needed way more that my script and start desperately looking for more. I never felt high on them (except the last few weeks because I had to take so much to get the anxiety down). My cycle was Xanax and Klonopin in the morning to be able to fiction through the anxiety, drinking in the afternoon to get through the anxiety, Klonopin at night to sleep, then start over again with the benzos in the morning because my anxiety was so terrible from the alcohol. It was such a shitty cycle!

The hardest part was that I was prescribed them for around ten years. I still experience acute withdrawal symptoms because of that and I’m over 10 months clean. I didn’t realize that’s what has been going on until my psychiatrist told me last week. It’s nasty shit!


#11

I tapered tramadol 250mg/day and xanax, .25mg/day.Stopped codeine cold turkey.
I had sodium valproate in the morning with qutipine fumerate 25mg* 1 tab, 4 times throughout the day plus. 125mg mirapex in late evening and. 125 mg 1 hour prior to dinner. It took me around 16 days to get rid of everthing. Only mirapex is continued with half of the previous dose(. 125mg)and sodium valproate in the morning for seizures.
To be honest benzo withdrawals are easy for me. I did came out from nitrazepam,ambien and lonazep without help of a Doc. Opioids on the other hand is a whole different level of horror story for me. Not saying benzos are not shitty but if i have to compare both according to my own experience, opiates are shittier. Xanax to me is the most difficult benzo, ambien will be close second.
I never liked alcohol so I can’t say anything at all bout it, the last drink i had probably in mid 2017 and I don’t miss it at all.


#12

Wow, congrats. 10 months. You are living the life man. I was prescribed tramadol after I suffered from slipped disk. I told him i have addiction problem with opiates but he assured me that tram is harmless with zero withdrawal because its not a typical opiods. What misinformation and sheer misguidance. I had perc, hydro and codeine addiction earlier and was clean for 7-8 months. I can tell you, tramadol withdrawal is head and shoulder above oxy and hydro withdrawals at least for me. My mornings started with counting left over pills, planning on cutting every other expenses, getting new scripts, searching for new docs and black market tram sellers. No expectation, not even one day.
Yes i am having pains, trouble sleeping,mood swings cramps but i am not at mercy of black market drug sellers neither i have to manipulate different pain docs for scripts. I have started light exercises though i feel i am extremely wk and dehydrated.


#13

My old psychiatrist kinda did what you doctor did. Lied and lied. It’s so hard to try and live without our meds when at first they were so helpful, but we find a way. Glad to hear you are so motivated! It’s no easy thing but we can certainly do it!


#14

Yes, they lie. They always do and ruin lives. Fortunately there are still few guys out there who treat patients with compassion like my new Doc. I feel lucky to have him in my new found journey to recovery. He texts sometimes to ask how I am doing and I am allowed to text/whatsapp him at anytime, be it day or night. He replies within 10-15 minutes.
Tramadol actually helped me at first but in no time I had to take way more than prescribed dose, just to feel alive.
My family and friends are super supportive, I am lucky to have them in my life. They mean everything to me. But the problem is they don’t actually understand the nature of my problems. I don’t expect them to do as well.
Bout motivation, its a mixed bag for me now. Generally i am motivated but i start losing it in night time. I just wait for the next day to start. It generally resolves that way.


#15

You can do it! I stopped cold turkey after many years of taking it twice daily doctor prescribed. I jist didnt want to be a slave to any pills anymore. You will feel like you have a very bad cold for over a month. You will also be restless and short tempered. Just be aware that itd the withdraesls and not you. Break the slavery to the pills. Its worth it. Being delendent on them is such paon in the ass. Every time you travel for days you wont have to worry about bringing them. You will be free !!! :slight_smile:


#16

Yeah, I have a great psychiatrist now and it’s amazing!


#17

Sorry your going thru this… be strong !


#18

Travelling was such a pain. As a production dialogue recordist I have to travel frequently to different locations and for last few years I had to cancel a lot of work due to it. I bought hundreds of pills, still always felt paranoid bout losing or running outta them.
Last night I had terrible cramps and rls, called the Doc, he gave me a med called clonidine. It helped a bit.
He said he will stop mirapex as it is not working much and try requip. I will have that from today instead of mirapex. Lets hope for the best.


#19

Thanks. I believe it will be over soon. Let’s hope for the best.


#20

Another day passed wothout tramadol and xanax. Woohoo!!! It’s rough still but I am feeling waaayy better now. Going to excercise now.
One weird thing happening sometimes, I dont know how to describe it. Kind of a weird flash,a flash on my head, brain zap kinda feeling. Feels like someone is giving electric shock on my head. A very quick one. And the whole body getting a very short seizure like thing. After it I am feeling clueless for 10 - 15 minutes, kind of blank. Is it normal? Any of you had it? Its nothing very excruciating but disturbing and uncomfortable for sure.